# SDR SWAA2019091236830

- Difficulty date: September 10, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 48,444 hours, 28,930 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG9261
- Condition: Out Of Limits
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PACK OUT OF LIMITS.  R&R SLIDE PER MT.
